Translator Disclaimer
September 2002 A Lioville Type Theorem for Minimizing Maps
Fengbo Hang, Fanghua Lin
Methods Appl. Anal. 9(3): 407-424 (September 2002).

Abstract

Here we establish a Liouville type theorem for minimizing maps from R2 (or in general, from Rm) into a compact Riemannian manifold N. As a consequence of this, we prove a local gradient estimate for minimal solutions to a variational problem arise from planar ferromagnetism and anti-ferromagnetism. The latter can be applied to study the asymptotic behavior of entire solutions.

Citation

Download Citation

Fengbo Hang. Fanghua Lin. "A Lioville Type Theorem for Minimizing Maps." Methods Appl. Anal. 9 (3) 407 - 424, September 2002.

Information

Published: September 2002
First available in Project Euclid: 17 June 2005

zbMATH: 1084.58004
MathSciNet: MR2023133

Rights: Copyright © 2002 International Press of Boston

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.9 • No. 3 • September 2002
Back to Top